A Family of Generalized Beta Distributions for Income

Research output: Contribution to journalArticlepeer-review


The properties of a family of generalized beta distribution, including beta-normal, skewed-t, log-F, beta-exponential, beta-Weibull distributions have recently been studied in several publications. This paper applies these distributions to the modeling of the distribution of income and computes the maximum likelihood estimates of parameters. Their performances are compared to the widely used generalized beta distributions of the first and second types in terms of measures of goodness-of-fit.
Original languageEnglish
Pages (from-to)75–84
JournalAdvances and Applications in Statistics
VolumeVol. 10
Issue number2008
StatePublished - Oct 2008


Dive into the research topics of 'A Family of Generalized Beta Distributions for Income'. Together they form a unique fingerprint.

Cite this